MathSciNet Relay Station
MathSciNet bibliographic data
MR1412 (1,234b) 33.0X
Rice, S.O. Some properties of ${}\sb 3F\sb 2(-n,n+1,\zeta;1,p;v)$. Duke Math. J. 6, (1940). 108–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement